MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CLEANGUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number DIS150
Medical Device Problem Codes Material Fragmentation (1261); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the dis150, disposable marked spring tip guidewire,1.86 mm x 210 cm device was used in a rigid esophageal dilation procedure on (b)(6) 2025, and ¿dis150 was broken at the tip of the guidewire where the spring tip starts¿.The procedure was completed as normal with the use of an alternate same device.Further assessment found ¿the tip was bent ¿off¿ where the spring tip connects¿; "the device was fragmented"; "nothing fell into the patient as they noticed the product problems prior to the procedure during setting up for the procedure¿.There was no injury, medical/surgical intervention or extended hospitalization required for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of eight reports, regarding eight devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to remove the guidewire from packaging and remove the tape attached to wire.Carefully inspect it for any damage that may have occurred during transit or handling.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the dis150, disposable marked spring tip guidewire,1.86 mm x 210 cm device was used in a rigid esophageal dilation procedure on 15may25, and ¿dis150 was broken at the tip of the guidewire where the spring tip starts¿.The procedure was completed as normal with the use of an alternate same device.Further assessment found ¿the tip was bent ¿off¿ where the spring tip connects¿; "the device was fragmented"; "nothing fell into the patient as they noticed the product problems prior to the procedure during setting up for the procedure¿.There was no injury, medical/surgical intervention or extended hospitalization required for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
CLEANGUIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key22097919
Report Number3007305485-2025-00091
Device Sequence Number12893306
Product Code OCY
UDI-Device Identifier10653405986553
UDI-Public(01)10653405986553(17)270224(10)202502244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDIS150
Device Lot Number202502244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic